# SDR FDEA202110182567

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26685
- Aircraft time: 74,666 hours, 28,713 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: 149N755017
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H W/W L/E OF CUTOUT STA 1060 I/B SEAL RETAINER BRACKET CRACKED REMOVED AND REPLACED PER DWG # 149N7550 REV H
